# SDR YENA20151129610

- Difficulty date: November 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000035
- Aircraft time: 26,788 hours, 16,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17067679001
- Condition: Corroded
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME 23 SHEAR TIE BETWEEN STR 20 AND 21R.   REPLACED THE SHEAR TIE IAW E190 SRM 51-41-01.
